# SDR ASAA12511619

- Difficulty date: June 2, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 15,771 hours, 5,055 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT "PACK" ILLUMINATED ON RECALL.  ACFT GROUNDED.  PERFORMED FIM TASK 21-53-00-810-804,  RTT PACK LIGHT ON STAYS OFF AFTER RESET.  FOUND NR 2 CONTROLLER LOGGED "THIS PACK TCV" FAULT. RESET CONTROLLER AND OPERATED PACK. GROUND VERIFICATION TESTS NORMAL.
